# SDR ABXA2019112202174

- Difficulty date: November 2, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N364CM
- Make and model: Boeing 767338
- Aircraft serial: 24531
- Aircraft time: 88,342 hours, 32,853 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Out Of Position
- Location: Emegency Lt Swch
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE EMERGENCY LIGHT SWITCH DISARMS WHEN THE GUARD IS CLOSED. THE AIRPLANE WAS REMOVED FROM SERVICE (GROUNDED) AND THE EMERGENCY LIGHTS CAPTURE MECHANISM IN THE SWITCH GUARD WAS REPOSITIONED.
